Non-Discrete Complex Hyperbolic Triangle Groups of Type (m,m,infinity)



Pratoussevitch, Anna ORCID: 0000-0003-2248-6382
Non-Discrete Complex Hyperbolic Triangle Groups of Type (m,m,infinity). Bulletin of the LMS 43 (2011), 359-363.

[img] Text
1004.5434v1.pdf

Download (102kB)

Abstract

In this note we prove that a complex hyperbolic triangle group of type (m,m,infinity), i.e. a group of isometries of the complex hyperbolic plane, generated by complex reflections in three complex geodesics meeting at angles Pi/m, Pi/m and 0, is not discrete if the product of the three generators is regular elliptic.

Item Type: Article
Additional Information: 5 pages.
Uncontrolled Keywords: math.DG, math.DG, Primary 51M10, Secondary 32M15, 53C55, 53C35
Depositing User: Symplectic Admin
Date Deposited: 11 Apr 2016 13:41
Last Modified: 12 Nov 2019 14:13
DOI: 10.1112/blms/bdq107
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3000212
Repository Staff Access